Uniform global attainability and global Lyapunov reducibility of linear control systems in the Hessenberg form
Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 33-37
Cet article a éte moissonné depuis la source Math-Net.Ru
For a linear control system in the Hessenberg form, we obtain new sufficient conditions for Lyapunov reducibility to a system in the Frobenius canonical form, for uniform global attainability, and for global Lyapunov reducibility.
Keywords:
linear control system, system in the Hessenberg form, global attainability, Lyapunov reducibility.
@article{INTO_2017_132_a7,
author = {V. A. Zaitsev},
title = {Uniform global attainability and global {Lyapunov} reducibility of linear control systems in the {Hessenberg} form},
journal = {Itogi nauki i tehniki. Sovremenna\^a matematika i e\"e prilo\v{z}eni\^a. Temati\v{c}eskie obzory},
pages = {33--37},
year = {2017},
volume = {132},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTO_2017_132_a7/}
}
TY - JOUR AU - V. A. Zaitsev TI - Uniform global attainability and global Lyapunov reducibility of linear control systems in the Hessenberg form JO - Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory PY - 2017 SP - 33 EP - 37 VL - 132 UR - http://geodesic.mathdoc.fr/item/INTO_2017_132_a7/ LA - ru ID - INTO_2017_132_a7 ER -
%0 Journal Article %A V. A. Zaitsev %T Uniform global attainability and global Lyapunov reducibility of linear control systems in the Hessenberg form %J Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory %D 2017 %P 33-37 %V 132 %U http://geodesic.mathdoc.fr/item/INTO_2017_132_a7/ %G ru %F INTO_2017_132_a7
V. A. Zaitsev. Uniform global attainability and global Lyapunov reducibility of linear control systems in the Hessenberg form. Itogi nauki i tehniki. Sovremennaâ matematika i eë priloženiâ. Tematičeskie obzory, Proceedings of International Symposium “Differential Equations–2016”, Perm, May 17-18, 2016, Tome 132 (2017), pp. 33-37. http://geodesic.mathdoc.fr/item/INTO_2017_132_a7/